# SDR AALA202207209197

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,341 hours, 35,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WITH AIRCRAFT UN-POWERED AND EMERGENCY EXIT LIGHT SWITCH SELECTED ON, NO EMERGENCY LIGHT OVER 2L AND 2R AND THREE LIGHTS OUT ON OVERHEAD. DISCONNECTED EMERGENCY POWER SUPPLY UNIT 13WL ELECTRICAL CONNECTOR, CLEANED AND RE-CONNECTED THE ELECTRICAL CONNECTOR PER ESPM 20-55-50 AND 33-51-38. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED.
